# SDR SWIA200921513

- Difficulty date: April 28, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 34,969 hours, 29,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4852 - LEFT EMERGENCY OVERWING LIGHT INOP.  RELAMPED.
